I'll offer the suggestion that your temporary improvement might be due to vasodilation. I.e., increased blood flow leads to increased Nitric Oxide production by the endothelium, which relaxes smooth muscle in arteries and thereby results in decreased workload for the heart. Eventually, NO level returns to what it was before and the benefit is gone.
Hi, Aaron. I've read your post of Aug 2008 while researching my own condition - which I believe originated with a common adenovirus and led to cardiovascular problems. You wrote: "The weird thing is, once I'm done a 20 minute workout or so, the heart feels BETTER (less strong) than it previously did, beating somewhat normal for about 1 hour after it slows down. But it comes back again ... it always does".
I've also experienced odd exercise effects.
Aaron thanks alot for your insight It makes me feel alittle bit better to know that other people young like I am are experiencing similar things. I went and saw the EP Specialist. He said that he doesn't have any idea why my heart is oding this stuff. and there's nothing he can do. But his nurse said he would want to do an EP study. He changed his mind after he found out that I have no insurance. I just wish someonme could tell me why this is happening. ANd what exactly is wrong. TY so much for your help. I really appreciate it. Let me know how everything's goin.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.